# SDR UIEA2020012750123

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,830 hours, 13,159 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Part serial: 93116782
- Condition: Failed
- Location: Nr 1, Nr2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG RISE,  NO LIGHT OFF ON FIRST HALF.  IGNITION SET TO BOTH AND ENGINE STARTED NORMALLY ON SECOND ATTEMPT.   PERFORMED  AMM 74-00-00-705-012 AUDIBLE TEST.  FAILED ON THE NR 1 POSITION.  REMOVED AND REPLACED THE NR 1 IGNITION, NR 2 ENGINE EXCITER BOX IAW AMM 74-11-01.  PERFORMED AUDIBLE TEST IAW AMM 74-00-00. OPS CHECKED GOOD.
